# SDR AALA20060716

- Difficulty date: September 21, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT UNARMED LIGHT INOPERATIVE.  RELAMPED EMERGENCY EXIT UNARMED LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
